# SDR P5CA2020031900114

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND STATUS MSG "CARGO DET AIR"( REPLACED AFT CARGO SMOKE DETECTOR BLOWER 2 IAW AMM 26-16-02-000-801-002. CONDITION CHECK NORMAL. )
